# SDR UATA2650214255303

- Difficulty date: February 14, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crushed
- Location: Zone 100
- Part time: 18,164 hours, 15,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL LONGITUDINAL WEB CRUSHED AT F17. REPAIRED IAW C212 SRM B26. SEE 337 DATED 02/10/2025 FOR FURTHER DETAIL. REMOVED DAMAGED SECTION OF WEB ~4.5 X 9". FABRICATED REPLACEMENT WEB SECTION TO SAME DIMENSIONS AS REMOVED FROM 2024T3 0.025", AND SPLICE PLATE 9.75" X 2.25" FROM 2024T3 0.025". ACID ETCHED AND ALODINED THEN PRIMED WITH SUPER KOROPON EPOXY PRIMER. INSTALLED REPLACEMENT WEB AND SPLICE PLATE USING MS20470AD AND MS20470E5 RIVETS AS REQUIRED PER ORIGINAL INSTALLATION AND REPAIR SPECIFICATIONS.
